# SDR RU3A20140204006

- Difficulty date: February 4, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 14,936 hours, 7,799 cycles
- Engine: Pwa PT6A11
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Ruptured
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH RT BLEED AIR PNEUMATIC ENV OFF, RT BLEED FAIL LIGHT INTERMITTENT ON & OFF.  FOUND & REPLACED RUPTURED EVA TUBE.
